Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 543 To 551.
 
Paper: 

UNIFORM OPENNESS OF MULTIPLICATION IN ORLICZ SPACES

 
 
Author(s):  AKBARBAGLU IBRAHIM, MAGHSOUDI SAEID*, RAHMANI IRAJ
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): MULTIPLICATION, ORLICZ SPACE, UNIFORMLY OPEN MAPPING, NORMED RIESZ SPACE
 
References: 
  • ندارد
  •  
 
  pdf-File
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 41
 
Latest on Blog
Enter SID Blog